Announcement

Collapse
No announcement yet.

Antidepressant/SSRI caused my dry eye.

Collapse
This topic is closed.
X
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Antidepressant/SSRI caused my dry eye.

    I never had an eye issue my entire life. I was always lucky and had 20/20 vision with impeccable capability to read the smallest of small letters. It wasn't until doctors started me on Celexa that my dry eye nightmare began. I only took it for 10 days before I decided the eye pain, dryness and blurryness were not worth it.

    The doctor switched me to Cymbalta which only made it worse and I stopped that as well. It's been over a month now and my dry eye is only getting worse.

    The odd part about my story is that it only affects my right eye. My left eye has no issues. It's even more irritating when one eye is normal and the other is so bad there is a pretty clear difference.

    Its literally driving me insane. I used to bike, hike, rock climb and swim. I used to be social and outgoing. Now im just an anhedonic zombie shell trapped inside in pain.

    I wish I had never taken an antidepressant it only made my life worse. I'm really frustrated and feel pretty hopeless at this point. I've tried many eye drops and remedies but the dry eye seems pretty permanent and insistant.

  • #2
    I feel your pain. I 2 was diagnosed with Bipolar and began taking antipyschotics and depressants and within 9 months my eyes dried out. I stopped all medications but 1 and found out this could be the main one causing it. Im not sure what else to do but i guess move on and deal with it One good thing I did hear was once the medication has stopped which caused the problem it can go away. Be patience.

    Comment

    Working...
    X